# SDR FDEA201203311205

- Difficulty date: March 31, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832020204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 5R AT FR42,  4 X 3 SQUARE INCHES OF CORROSION IN SCALLOP AREA.  REMOVED CORROSION IAW SRM 51-74-10, PARA 5.   DAMAGE AREA MEASURED L=5.9" X W=1" MATERIAL LOSS .072 MAX ALLOWED .040 & FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 102.  REMOVED DAMAGED SEAT TRACK IAW SRM 51-72-10 PG 3, PARA 5.   LOCATED & DRILLED NEW TRACK IAW SRM 51-72-10 PARA 5.  INSTALLED NEW SEAT TRACK & RESTORED SURFACE PROTECTION IAW SRM 51-72-10, SRM 51-75-10 PARA 4 & SRM 51-23-00 PAR PG 1.
